The functional calculus for the laplacian on Lipschitz domains
Journées équations aux dérivées partielles (1989), article no. 4, 10 p.
@article{JEDP_1989____A4_0,
     author = {Jerison, David and Kenig, Carlos},
     title = {The functional calculus for the laplacian on {Lipschitz} domains},
     journal = {Journ\'ees \'equations aux d\'eriv\'ees partielles},
     eid = {4},
     publisher = {Ecole polytechnique},
     year = {1989},
     zbl = {0725.35021},
     mrnumber = {91b:35028},
     language = {en},
     url = {http://archive.numdam.org/item/JEDP_1989____A4_0/}
}
TY  - JOUR
AU  - Jerison, David
AU  - Kenig, Carlos
TI  - The functional calculus for the laplacian on Lipschitz domains
JO  - Journées équations aux dérivées partielles
PY  - 1989
DA  - 1989///
PB  - Ecole polytechnique
UR  - http://archive.numdam.org/item/JEDP_1989____A4_0/
UR  - https://zbmath.org/?q=an%3A0725.35021
UR  - https://www.ams.org/mathscinet-getitem?mr=91b:35028
LA  - en
ID  - JEDP_1989____A4_0
ER  - 
Jerison, David; Kenig, Carlos E. The functional calculus for the laplacian on Lipschitz domains. Journées équations aux dérivées partielles (1989), article  no. 4, 10 p. http://archive.numdam.org/item/JEDP_1989____A4_0/

[1] B.E.J. Dahlberg, “Lq estimates for Green potentials in Lipschitz domains”, Math. Scand. 44 (1979), 149-170. | MR 81d:31007 | Zbl 0418.31003

[2] D. Jerison, C.E. Kenig, “The Neumann problem on Lipshitz domains”, Bull. A.M.S. 4 (1981), 203-207. | MR 84a:35064 | Zbl 0471.35026

[3] E.M. Stein, “Topics in harmonic analysis related to the Littlewood-Paley theory”, Annals of Math Studies, 63, Princeton U. Press, 1970. | MR 40 #6176 | Zbl 0193.10502